Sh:622

Bib entry
@article{Sh:622,
 author = {Shelah, Saharon},
 title = {{Non-existence of universal members in classes of abelian groups}},
 journal = {J. Group Theory},
 fjournal = {Journal of Group Theory},
 volume = {4},
 number = {2},
 year = {2001},
 pages = {169--191},
 issn = {1433-5883},
 doi = {10.1515/jgth.2001.014},
 mrclass = {20K27 (03E75 20A15)},
 mrnumber = {1812323},
 mrreviewer = {Paul C. Eklof},
 doi = {10.1515/jgth.2001.014},
 note = {\href{https://arxiv.org/abs/math/9808139}{arXiv: math/9808139}},
 arxiv_number = {math/9808139}
}